# SDR FDEA2020060531128

- Difficulty date: June 3, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 0804
- Aircraft time: 27,896 hours, 15,883 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 100KIAS ON CAPT'S PFD.  FIRST OFFICERS AIRSPEED INDICATION READ 70KIAS.  FLUSHED CAPT AND FIRST OFFICER`S PITOT PRESSURE LINES IAW AMM 34-10-00-03.  FOUND DEBRIS (BURNT FLYING BUG NEST AND BUGS) PURGED FROM FIRST OFFICERS LINE FUNCTIONAL TEST OF ADC 1 & ADC 2 PITOT SYSTEM, GOOD IAW AMM 34-10-00-05.  SYSTEM OK FOR SERVICE.
